# SDR 99ZZZX4226

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N406ER
- Make and model: Cessna 172R
- Aircraft serial: 17280297
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 1,547 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL CRUISE OPERATIONS, THE ENGINE EXPERIENCED A 2 SECOND POWER LOSS.  THE ENGINE WAS THOROUGHLY INSPECTED AND NO SUSPECT ITEMS WERE FOUND.
